... pain. I have been on this for the past 7 years. Recently I was prescribed Tramadol HCL 50mg 1 tab q6h for break through pain, which I have a lot of expecially during the colder months. My problem is that neither of these medications are working and the pain is getting worse as if I have not taken anything at all. Is there something stronger I could ask my doctor about? If so, what is it? Believe me I am constantly in pain.
diva4one, i am on a taper of percocet, but before that that is what helped with my chronic tmj. but what i do know is as your body builds a tolerance to opiate, it seems as if the pain is getting worse. if im not mistaken norco is vicoden just in a 10mg form with the tylenol. see if mabe you can get percocet. it helps for me. but just to be helpfull, try to get off of them while you can, tapering is a bitch for me , no sleep, rls, body aches and all the great stuff when you finally decide to get off. hang in there
Yes, there are plenty of other options out there for you. Are you seeing a Pain Management doctor? If not I susupect you shoud be. Most will prescribe better, maybe even long acting pills for your pain. Tramodaol dosen't help that much, but is very addictive so until you see another doctor try not to take the tramadol. I wish you the very best...
DIVA4ONE- I've used Tramadol 50mg for more than thirty years. When I started with it, my doctor almost killed me. From two per day it went up as far as five three days. Many nights I spent in the hospital trying to survive. I can thank the staff at many ERs for that. Tramadol for me whas a good medicine until it was more than 300mg per day. I started then to learn about many other medicine reactions and without knowing of a study, I would say that tramadol was the one that started it. My end with tramadol was just about a year or so ago, when I was prescribed "butalbital", the same doctor put me back on tramadol at the same time. Needless to say I woke up one day in the back of an ambulance being re-vived. After all was done I learned that these two medicines together can cause such a reaction. My doctor at the Veterans Administration had to clear her name here in Georgia as she did not wanted to say it was her cause or just a simple "I am sorry".
Instead she put me on Hydrocodone and then started to report that I was abusing it. What does this post will do for your question. Well I am hoping to let you know that the best way to deal with the pain is by controlling your body, mind and soul onto battling the pain on its own. Trust me I know how well it sucks specially on days that is either going to rain or there is some type of barometric change. I also know how bad (not wanting to use a cuss word) it hurts when it is cold, humid or just pain snowing. But in order to not have to be in the hands of a wacko or be dependant, I preffer the suffering. 90% of my body is in either plastic or metal, or just simple damaged but I refuse to allow another thing get in my way. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2011 • 4 answers
Posted 17 Jan 2012 • 14 answers
Posted 23 Nov 2013 • 6 answers
Rheumatoid Arthritis - Trying to manage my pain (left knee, lower back primarily) but Doctor limits?
Posted 13 Jul 2014 • 2 answers
Posted 23 Oct 2014 • 5 answers